# SDR USAASB97036

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Dirty
- Location: Right Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - FL 832 - IMMEDIATELY AFTER TAKEOFF, CREW HEARD A FLAPPING NOISE ON THE RIGHT SIDE OF AIRCRAFT AND NOTICED A BURNING OIL TYPE ODOR.  CREW SUSPECTED RIGHT PACK AND TURNED PACK OFF.  NOISE AND ODOR WENT AWAY.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PACK WATER SEPARATOR COALESCER BAG.  PERFORMED OPERATIONAL CHECK.  OPS CHECK GOOD.  (M)
